I have CIDP and I’ve been on IVIG for 5 years at 45 grams/mo. Even though Sub-Q been approved, my doctor calculated that I would need too much of the IG to make it feasible. He calculated 4 ‘sticks’ each week (16/mo). He was afraid of excess tenderness and possible infections.
Hi Julie! I’ve been thinking about you and was wondering where you have been. So deeply sorry to hear that you have been so sick and do hope you are feeling much better now. I have missed seeing your postings and am glad to see you back!
I am going to have to go to a Podiatrist soon and let them check my feet out. I have a very high arch in my feet and having dead feet especially in my toes and the middle muscles. I can’t even stand in my tippee toes! Put I am putting all my weight on my heels and it’s causing the heels alot of damage and pain. No shoe I have tried works either. If they could fix me an arch that would take pressure off the heels I might would be able to walk better! But don’t know about that one until I give it a shot!
I am so glad to see you in here again! I have been missing your postings. I pray that you soon get to feeling better again! You certainly have been having a hard hard time! Will keep you in my prayers! Hugs
Hi Julie! I wish the same for you also and hope we both and I incude the rest of us in here to see better times ahead. You know! I don’t care if I get 100 percent better even though I would like to, but I will be happy to see even 50percent and will settle with that. At least 50 percent will put me in a better place than I was before! 😀 So far things are looking good. Stayed up last night late and watched a good spook movie. Normally I have not even been able to do that without nodding off and waking up several times missing several parts of the movie and even in the daytime, I was doing the same thing. Then late at night my body was racing and going nuts. After the movie ended I went to bed very late but actually slept. Normally I would be up at 3 or 4 no matter what but actually slept till 9:30! Yipee!
Julie! I hope that you some day you see better days ahead and you too get well again! I hate seeing any of us sick or in pain. Not fun going through.
Ohh! I woke up this morning and again had that wiggly toe! I can’t figure out how to describe it but it feel like some inflamation of the nerves is going down and am getting these weird sensations. Like last night I got chilled and got the goose bumps. I have not seen goose bumps in 2 years. It’s little things but gosh does it feel good having them. I have not had any feeling what so ever in my toes. None for two years and now I am getting a wiggly toe! 😀 That toe wiggle has sure put a smile on my face. If that’s all I get back, I will be happy with that. Just as long as I can sleep! That loosing sleep every night can tear the body up and it feels so wonderful getting it!
Still have not had the radiation yet and not sure what to expect and a little scared but right now I am just going to live for today and not think about that path until I get there! Thanks Julie! Thanks to all of you! You were there for me in so many ways! I just hope that I can be there for somebody else in here and they too get better and well again! Many hugs!
Hi Julie! Bless your heart! You sound so down right now and I hope that you start feeling better soon. Not easy having to deal with a medication that makes you feel sick. It’s bad enough already being sick and then to have to add on more sickness can be a pain! I hope that you get better soon. And will keep your husband in my prayers! Hugs
Hi Julie! I think it might be wise to rule out the IVIG treatment and get to see a Dermatologist. I would schedule an appointment with the dermatologist as soon as possible. We can get other auto immune disorders even with what we already have. And sometimes a drug can cause Drug Induced Lupus. Or you may be getting the skin form of Lupus. A skin biopsy which is very simple can be performed and checked. If it’s an allergic reaction you would get the hives. Terrible itchies. But lessions that oooze could be totally different. Folliculitis, Lupus Lessions, Dertomyositis and also a Porpheria Problem. It can cause you stomach problems with Lupus and you can also get sicker and sicker without treatment. All four listed can cause itchies and oozing. And the biopsy will show allergic reactions or a problem saying Lupus.
Not trying to be bossy or tell you what to do, but I would get checked out very quickly. Just to make sure you have not gotten another auto immune disease trying to come out of the woodwork. These sound like Discoid Lessions but I can’t see them and am not sure. But Lupus once developed if not treated can be fatal if ignored and it can also make you very sick. Something you don’t want to add on to what you already have. Please take my advice and get this checked.
So many that get drug induced lupus or even lupus first think they are having an allergic reaction to something and let it go. Then they get so sick and can’t function. Take my advice and get this checked. Folliculitis is very treatable with antibiotics. But the others are serious problems.
I hope this helps and I’m not trying to scare you, but this could be something totally different than that IVIG. How long have you been on IVIG’s and if you have had this a while and had no major problems before the this could be a totally different ball game.
Hugs my friend!
Hi Julie! Sounds like we are going to be eating good today at the Tavern! I’m in! Decided to come in early and see if I could help out some. Plus get a nice breakfast! Didn’t feel like cooking this morning.
Kite flying sounds fun! Did you see that guy in Florida kite flying in the Hurricane weather and the wind took his body and slammed him everywhere? It was on the news. He got really seriously injured. So you be very careful out there today doing that!
And if you land in the water, I hope that some nice looking lifegards come heading your way. Handsome ones! 😀 Have a great day today
I just started with the muscle twitching on my upper left arm just above my elbow. It’s driving me nuts. I do also have the cramps in my legs and ankles. I goggled muscle twitching and many things came up about ALS, It seems that ALS and CIDP have alot of the same things and I was wondering if you understood the difference?
They have not changed one bit, or if anything they have gotten harder to get anything out of them. There is absolutely no reason to treat people like you and others who have paid into the system and who are now sick and need some help. A person who is sick does not feel like going thru all this crap to get something done. They wonder why some people go off and go into the federal and state buildings and kill people and even themselves, and being treated the way they are now treating you is no wonder to me at all. Julie, when you go you need to take a couple of friends with you…Smith and Wesson. They speak louder than words and are pretty good advocates when it comes to makeing a case.When a person is depressed by this crap, anything can happen with being in severe pain and all. What have we got to lose anyway ? Alot of pain and suffering ? People with severe residuals, and that is all they can expect for the rest of their life, don’t have alot to lose. Good luck to you and may God please help and bless you someway.
Your GBS comrad in arms.